# SDR SWAA2021021544394

- Difficulty date: January 10, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 66,898 hours, 39,718 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 25L AT BS 540 FWD CARGO COMPARTMENT / PERFORMED PERMANENT REPAIR ON STRINGER 25L AT BS 540 FWD CARGO COMPARTMENT BTW BS 500D TO BS 540 IAW B737-700 SRM 53-00-03-2R REPAIR 1 FIGURE 206 MATERIAL USED ON STRINGER SECTION (-7) 7075-T6 0.045' CHANNEL (-2) 7075-T6 0.050' ANGLES (-3) 7075-T6 0.050' AND PERFORMED EVALUATED ALLOWABLE DAMAGE LIMITS AND FOUND OUT DUE TO CRACK IAW B737-700 SRM 53-00-03-1A-1 PO MATERIAL 2015-506435
